MathSciNet Relay Station
MathSciNet bibliographic data
MR2801969 (2012d:34201) 34K20 (34K27 34K40 39A30 45J05 45M10 65R20)
Wang, Wansheng; Zhang, Chengjian; Li, Dongfang Asymptotic stability of exact and discrete solutions for neutral multidelay-integro-differential equations. Appl. Math. Model. 35 (2011), no. 9, 4490–4506.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement